MathSciNet Relay Station
MathSciNet bibliographic data
MR1175918 (93h:53027) 53C12 (58G05)
Alvarez López, Jesús A. The basic component of the mean curvature of Riemannian foliations. Ann. Global Anal. Geom. 10 (1992), no. 2, 179–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement